Follow
Gaven Martin
Title
Cited by
Cited by
Year
Geometric function theory and non-linear analysis
T Iwaniec, G Martin
Oxford University Press, 2001
10072001
Elliptic partial differential equations and quasiconformal mappings in the plane
K Astala, T Iwaniec, G Martin
Princeton Univ Press, 2009
850*2009
Quasiregular mappings in even dimensions
T Iwaniec, G Martin
Acta Mathematica 170 (1), 29-81, 1993
3251993
Discrete quasiconformal groups
FW Gehring, GJ Martin
Proc. London Math. Soc 55 (3), 331-358, 1986
2301986
The dynamics of semigroups of rational functions I
A Hinkkanen, GJ Martin
Proceedings of the London Mathematical Society 3 (2), 358-384, 1996
1671996
Riesz transforms and related singular integrals.
G Martin, T Iwaniec
Journal für die reine und angewandte Mathematik (Crelles Journal) 1996 (473 …, 1996
1471996
Mappings of BMO–bounded distortion
K Astala, T Iwaniec, P Koskela, G Martin
Mathematische Annalen 317 (4), 703-726, 2000
1402000
Extremal mappings of finite distortion
K Astala, T Iwaniec, GJ Martin, J Onninen
Proceedings of the London Mathematical Society 91 (3), 655-702, 2005
1352005
Quasiconformal and bi-Lipschitz homeomorphisms, uniform domains and the quasihyperbolic metric
GJ Martin
Transactions of the American Mathematical Society 292 (1), 169-191, 1985
1061985
Commutators, collars and the geometry of Möbius groups
FW Gehring, GJ Martin
Journal d’Analyse Mathématique 63 (1), 175-219, 1994
1041994
On discrete Möbius groups in all dimensions: a generalization of Jørgensen's inequality
GJ Martin
Acta mathematica 163, 253-289, 1989
1021989
Deformations of annuli with smallest mean distortion
K Astala, T Iwaniec, G Martin
Archive for rational mechanics and analysis 195 (3), 899-921, 2010
832010
Julia sets of rational semigroups
A Hinkkanen, GJ Martin
Mathematische Zeitschrift 222 (2), 161-169, 1996
811996
The Beltrami equation
T Iwaniec, G Martin
Memoirs of the Amer. Math. Soc., 1-97, 2008
782008
Mappings of BMO-distortion and beltrami-type operators
T Iwaniec, P Koskela, G Martin
Journal d'Analyse Mathematique 88 (1), 337-381, 2002
772002
The quasihyperbolic metric and associated estimates on the hyperbolic metric
GJ Martin, GO Brad, GJ Martin, BG Osgood
J. Anal. Math, 1986
771986
Holomorphic motions
K Astala, GJ Martin
Helsingin Yliopisto. Department of Mathematics, 1992
711992
Inequalities for Möbius transformation and discrete groups
FW Gehring, GJ Martin
J. Reine Angew Math 418, 31-76, 1991
691991
Arithmeticity, discreteness and volume
F Gehring, C Maclachlan, G Martin, A Reid
Transactions of the American Mathematical Society 349 (9), 3611-3643, 1997
641997
Quasiregular semigroups
T Iwaniec, GJ Martin
Ann. Acad. Sci. Fenn. 21 (2), 241-254, 1996
621996
The system can't perform the operation now. Try again later.
Articles 1–20